# SDR CA960222022

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg Down
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LEAK FOUND DURING WALK AROUND. FLUID LEAKING FROM NOSE GEAR WHEEL WELL. HOSE IS FOR GEAR DOWN PRESSURE FOR LANDING GEAR.
